# SDR ASAA2021041434576

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,658 hours, 13,504 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Wrong Part
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE INSP, PLATFORM #11 HAS A WRONG PART #. GROUNDED - YES. REPLACED #11 PLATFORM ON #2 ENGINE PER T/C 78472010.
